# SDR HALA20240424111

- Difficulty date: April 23, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 30,635 hours, 4,854 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 30,643 hours, 4,855 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Pcu
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ECAM: ENG 2 MINOR FAULT DISPLAYED AFTER LANDING. TROUBLESHOOT PER TSM 73-21-89-810-811-A. LAST LEG FAULTING "DEDICTD ALTNR/PCU 22V A".  REPLACED PCU REF AMM 73-21-35. OPS TEST GOOD. NO FAULTS NOTED. OK FOR SERVICE.
